2017
Том 69
№ 9

All Issues

Asymptotic method for constructing solutions of N-th-order differential equations with slowly varying parameters in the nonautonomous case

Chan Kim T'i

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 33 (1981), no. 4, pp 435-438.

Citation Example: Chan Kim T'i Asymptotic method for constructing solutions of N-th-order differential equations with slowly varying parameters in the nonautonomous case // Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 567-570.

Full text